Facebook Pixel
Paracodol Soluble  32 Tablets

Paracodol Soluble 32 Tablets

Paramol 12 Tablets

Paramol 12 Tablets

Paracodol 20 Capsules

strong, fast acting relief from headaches, cold and flu symptoms
£3.09
Availability: Out of stock
Details

- Strong pain relief without prescription
- Paracetamol & Codeine


Paracodol is a combination of codeine, one of the strongest painkillers available without prescription, and paracetamol which relieves pain and reduces fever.
Paracodol Capsules provide strong, fast acting relief from headaches (including tension headache and migraine); cold and flu symptoms including raised temperature and sore throats; muscular and rheumatic pain; back pain (including sciatica), neuralgia, period pain and dental pain.


Drug Interaction Precautions :

Before taking Paracodol tell your doctor or pharmacist if:-

- You are taking prescription medicines or medicines containing paracetamol or codeine.

- You are or may be pregnant or think you may be pregnant

- You are sensitive to any of the ingredients

- You have a liver condition

If symptoms persist for more than 3 days consult your doctor


Warnings

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Side effects are rare at recommended doses, but occasionally Paracodol can cause constipation. Any other unusual effects should be reported to your pharmacist. For professional advice on medicines, consult your pharmacist.

Keep all medicines out of reach of children.

More Information
More Information
directions

Dosage

Adults and children over 12 years.

1-2 capsules, repeated if necessary every 4-6 hours with a maximum of 8 capsules a day.

Not recommended for children under 12 years.

ingredients

Each capsule contains :

Active ingredients : Paracetamol 500mg and Codeine Phosphate 8mg.

Inactive ingredients : Pregelatinised Maize Starch, Colloidal Silicon Dioxide, Magnesium Stearate.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Paracodol 20 Capsules
Your Rating